# SDR QXEA2009111100922

- Difficulty date: November 8, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 831-865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FS 831 TO 865 HAS CORROSION AND DENT.  REMOVED CORROSION FROM LT SIDE SEAT TRACK FS 831.00 TO FS 865.00. REMOVED .013 MATERIAL, MAX ALLOWABLE IS .035.  FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013.  TREATED BLENDED AREA IAW REO 670-53-00-013, COMPLETED TO STEP 9 IAW REO 670-53-00-013, NO FURTHER ACTION REQUIRED.
